# SDR YV3R2021112000502

- Difficulty date: November 5, 2021
- Submitted: November 20, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R44
- Engine: Lyc
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: D2781
- Part serial: 0613
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-1 ALLOWED RPM'S TO KEEP CLIMBING.
